MathSciNet Relay Station
MathSciNet bibliographic data
MR1032920 32M10 (32E10)
Akhiezer, D. N.; Gindikin, S. G. On Stein extensions of real symmetric spaces. Math. Ann. 286 (1990), no. 1-3, 1–12.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement